Vol. 139, No. 1, 2014 · Contents

Mohsen Jannesari, Behnaz Omoomi:
Characterization of $n$-vertex graphs with metric dimension $n-3$

Raafat Abo-Zeid:
Global behavior of a third order rational difference equation

Stephen McCarthy, Dmitrii Rachinskii:
Dynamics of systems with Preisach memory near equilibria

Xhevat Z. Krasniqi, Péter Kórus, Ferenc Móricz:
Necessary conditions for the $L^p$-convergence $(0<p<1)$ of single and double trigonometric series

Chao Meng:
Uniqueness of entire functions concerning difference polynomials

Abasalt Bodaghi, Behrouz Shojaee:
A generalized notion of $n$-weak amenability

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]